Any information on Prucalopride/Resolor? - Constipation Prescription Medications - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Any information on Prucalopride/Resolor?


  • Please log in to reply
5 replies to this topic

#1 Guest_AliKaye_*

Guest_AliKaye_*
  • Guests

Posted 27 May 2010 - 11:05 AM

Advertisement
I have been researching this medication and I think it could be very helpful to a lot of us, especially those who used Zelnorm with great results before it was pulled from the market.However, every time I try to find more information about the drug, I keep getting the same old information. It has been approved in Germany and the UK...but does anyone have recent information about FDA approvals or considerations for the drug, or ANY information at all on if or when it will ever be available in the US? Has anyone here ever tried the drug? I am desperate for help, and I know I'm not the only one! How frustrating, to know there are drugs that exist that would solve our problems, but we just can't have them.So does anyone know anything about Prucalopride/Resolor?

#2 eva b.

eva b.

    New Member

  • Members
  • Pip
  • 9 posts

Posted 27 February 2011 - 12:28 PM

I have been researching this medication and I think it could be very helpful to a lot of us, especially those who used Zelnorm with great results before it was pulled from the market.However, every time I try to find more information about the drug, I keep getting the same old information. It has been approved in Germany and the UK...but does anyone have recent information about FDA approvals or considerations for the drug, or ANY information at all on if or when it will ever be available in the US? Has anyone here ever tried the drug? I am desperate for help, and I know I'm not the only one! How frustrating, to know there are drugs that exist that would solve our problems, but we just can't have them.So does anyone know anything about Prucalopride/Resolor?

I was about to post a question about this very medication, to ask if anyone else had tried it when I saw your post.I live in the UK and had it prescribed for me by my specialist in December, and have been taking it for 2 months. I am very sorry to say I am underwhelmed with its performance. It doesn;t seem to help me much, and I am still needing to take epsom salts and bisacodyl suppositories to keep my bowels open.Mind you, I am taking opiate pain medications, so that might be making a difference. I've been told I have very slow whole bowel (small and large) motility and that might be the cause.Sorry it isn't available yet in the US - maybe it will be soon.In the meantime, you might see if you can find a friend or someone you know who is travelling to the UK who could get a private prescription and bring it with them for you?

#3 jkgreene1976

jkgreene1976

    New Member

  • Members
  • Pip
  • 9 posts
  • Country:United States

Posted 02 March 2012 - 12:11 AM

I was about to post a question about this very medication, to ask if anyone else had tried it when I saw your post.I live in the UK and had it prescribed for me by my specialist in December, and have been taking it for 2 months. I am very sorry to say I am underwhelmed with its performance. It doesn;t seem to help me much, and I am still needing to take epsom salts and bisacodyl suppositories to keep my bowels open.Mind you, I am taking opiate pain medications, so that might be making a difference. I've been told I have very slow whole bowel (small and large) motility and that might be the cause.Sorry it isn't available yet in the US - maybe it will be soon.In the meantime, you might see if you can find a friend or someone you know who is travelling to the UK who could get a private prescription and bring it with them for you?

long story made short- they said I had IBS-c but now say Colonic inertia and pelvic floor dysfunction, anyhow after trying everything short of surgery my doctor at the university of Washington medical center gave me a prescription for Resolor (Prucalopride) 2mg once daily.not FDA approved in USA and not approved for men either.... yet got the Resolor from www.canadadrugs.com qty:28 2mg for $159.00USD , just got it today and took the first dose, felt slightly dizzy within 2hrs, couple small BM's but straining... about 6hrs in now and developing a mild headache not too bad, but feel rather odd overall... i think this is very common as noted in the Resolor leaflet .... i'll take my dose tomorrow and see if i get the same side effects or if they lessen, word has it they should subside within 4 days.will keep ya posted.

#4 Tricis56

Tricis56

    New Member

  • Members
  • Pip
  • 11 posts

  • IBS Penpal
  • Country:United Kingdom

Posted 08 October 2014 - 06:59 PM

Hi
I am on Resolor for 2 years (in the Uk). It is the only thing that works for me as prior to this I had no feelings to want to go at all tnen after a month I would be screaming.
I still have to take Bisocodyl one a day and even supplement this with Picolax once a week. If I take Co danthramer with the Resolor I get fantastic results but the consultants dont want me to keep taking this combinațion.
Tricis56

#5 Muze

Muze

    New Member

  • Members
  • Pip
  • 26 posts
  • Country:Switzerland

Posted 18 January 2015 - 06:14 AM

I have been taking Resolor for several weeks now.This is my third try - and it is working really well!
Only problem is - I still get very bloated and seem to have a lot of trapped gas.When I first started Resolor this time,I had loads of gas in the mornings and...hey! ....a flat stomach at last.But now there is much less gas coming out.It just stays in.
Anyone had this problem? What did you do? I have tried Imogas but that doesn't make any difference.
Help?

#6 Knyttet

Knyttet

    Regular Member

  • Members
  • PipPip
  • 71 posts
  • Country:Finland

Posted 16 April 2015 - 12:34 PM

I got prescribed Resolor 2 mg  last week and took my first pill on monday at dinner. The side effects were horrible! The cramping pain in my stomach was horrible, I was sweating, had to lay on the floor double sided, got nauseous, headache, dizzy and my legs hurt. The stomach cramps followed by a a bowel movement after a little bit of straining, and then during the following 2 hours I got diarrhoea and emptied my stomach totally. I didn't dare to take the pill the next day. But on tuesday morning I woke up with a very flat stomach!! And that felt so good. My main IBS symtoms are pain, bloating and gas. Since february when I had to quit all my supplements like magnesium I've been suffering from worse constipation than ever before, even though I know a lot of you guys on here have a much more serious case of C.

 

On wednesday I took half a pill, it only caused dizziness, nausea and headache but no effect in the stomach, except a bit of rumbling. Today I took a whole pill again, but I still haven't had a bowel movement since monday. I'm afraid I maybe shouldn't have quit the macrogol and psyllium fiber immediately when I started Resolor. But it seemed a bit too effective so I thought it would become way too much with the macrogol and fiber. But now it's standing still... I don't want to continue the psyllium because it causes pain and bloating. Would it be safe to take macrogol together with resolor?

 

One positive surprise is that Resolor seems to have helped with my bloating! Today my stomach felt quite good and was pretty flat even after lunch! This hasn't happened in a long time. I know that my acupuncture session I had on tuesday probably helped too as it usually does, but I def. think resolor had it's part in this improvement too. Has anyone else gotten relief from resolor to bloating and pain in the stomach? 







Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here